# SDR GTIA2024102438471

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 38,829 hours, 17,599 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 06129
- Condition: Faulty
- Location: Zone 700
- Part time: 38,831 hours, 17,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G GEAR NOT UPLOCKED ( LANDING GEAR RETRACTION SYSTEM )-R/R LANDING GEAR SAFETY VALVE IAW AMM 32-31-17. LEAK CHECK GOOD AT THIS TIME. PERFORMED NORMAL EXTENTION AND RETRACTION TEST IAW AMM 32-31-00. NORMAL EXTENSION AND RETRACTION TEST GOOD AT THIS TIME. SEE LP# 3372009-2 FOR OPERATIONAL CHECK TO ENSURE THE SAFETY VALVE CLOSES AT 260 KTS.
